# SDR CALA2013120593483

- Difficulty date: December 4, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 83,105 hours, 23,934 cycles
- Engine: Pwa PW2040
- System (JASC): 2550 · Cargo Compartments
- Part: Sensor
- Condition: Missing
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW DF0035, FWD CARGO LOADING SYS IS MISSING RETRACT LIMIT SWITCH SENSOR & SUPPORT BRACKET ON MODULE 3.  WORK IN PROGRESS MEL 2553A IS NOT ACTIVE.  REPLACED SENSOR &  BRACKET.
